# SDR AALA201612269004

- Difficulty date: December 25, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 11,367 hours, 4,343 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE NEEDS SERVICE,  INDICATION FOUND YELLOW.  SERVICED THE R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
